MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 80/9 PCC

QUICK-SET PARADIGM; QUICK-SET 80/9 PCC
Model Number MMT-386
Medical Device Problem Codes Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that patient had inserted the infusion set in the morning and during the night the catheter came loose at the site of the quick release, but not the quick release itself.Further, this resulted in high blood glucose level of 28 mmol/l, in the morning of (b)(6) 2020.Moreover, on (b)(6) 2020, at 16:32:59 hours (at the moment of this report), his blood glucose level was reduced to 05 mmol/l.No further information available.
 
Event or Problem Description
On 04-feb-2021: follow up information was submitted to update health effect impact code and visual inspection was performed on the returned used device (1 set), and it was found that the click-legs had defects making it impossible to use the infusion set it does not make the click, (the click-legs of tubing connector are deformed).Based on the result: medical device problem code, component code, type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in netherlands.It was reported that patient had inserted the infusion set in the morning and during the night the catheter came loose at the site of the quick release, but not the quick release itself.Further, this resulted in high blood glucose level of 28 mmol/l, in the morning of (b)(6) 2020.Moreover, on (b)(6) 2020, at 16:32:59 hours (at the moment of this report), his blood glucose level was reduced to 05 mmol/l.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key10046230
Report Number3003442380-2020-00265
Device Sequence Number19558221
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date05/01/2022
Device Model NumberMMT-386
Device Lot Number5269544
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date02/04/2021
Patient Sequence Number1